# SDR CA011127004

- Difficulty date: November 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,529 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 6898731
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) TURBINE ASSY WAS RECD IN FOR SMOKING ON SHUTDOWN. SMOKING WAS ENCOUNTERED APPROX 7 2NDS AFTER THROTTLE WAS ROLLED TO OFF POS.UPON DISASSY & INSPECTION OF PT SUPPORT IT FOUND THAT INNER DIAMETER (DIA.S) SHOULDER WIDTH WAS INSUFFICIENT FOR PROPER SEALING OF U-RING GASKET. AS A RESULT, THERE WAS A LOSS OF LABYRINTH SEAL PRESSURE & AN INCREASE IN AIR PRESSURE WITHIN POWER TURBINE SUPPORT OIL SUMP, ALLOWING OIL FROM 6 & 7 BEARING AREA TO ENTER GAS PATH. NOTE: SHOULDER WIDTH OF INNER DIAMETER SHOULD BE INSP TO ENSURE SUFFICIENT SURFACEAREA EXISTS FOR PROPER SEALING OF U-RING GASKET (PRINT DIM. FOR SHOULDER WIDTH UNAVAILABLE).P/N 6898731;S/N MK18387
